Can increasing potassium cause a detox reaction?

Question

Can increasing potassium cause a detox reaction? Morley advised supplementing potassium gluconate x4 daily. I had two yesterday plus adrenal cocktail etc and am feeling headachey plus increased urination during the night. Thanks

in progress 0
Elise 3 years 0 Answers 322 views 0

Answers ( No )

  1. Headache can mean you need more sodium. Are you taking Mg too? There was a point where I had to really increase my sodium intake (beyond the cocktails and what I put on food).

  2. Since this relates to potassium, I was just listening to The Calcium Lie and Dr. Thompson says, "if you know you have low sodium, you pour it on; if you have high calcium, you avoid it." My question is I have high calcium but very, very low sodium. A) do you take or avoid? And 2) does the imbalance of sodium/potassium cause not only frequent urination but the urgency too?

  3. Good question, I'd like to know too.

Leave an answer

Browse
Browse

Captcha Click on image to update the captcha .